MathSciNet Relay Station
MathSciNet bibliographic data
MR2353258 05B35 (32E20 32F17 52A99)
Brändén, Petter Polynomials with the half-plane property and matroid theory. Adv. Math. 216 (2007), no. 1, 302–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement